Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On some rings whose modules have maximal submodules

Author: V. P. Camillo
Journal: Proc. Amer. Math. Soc. 50 (1975), 97-100
MSC: Primary 16A48
MathSciNet review: 0382343
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a principal right ideal domain, having the property that every right $ R$ module has a maximal submodule must be simple. Strong conditions satisfied by these rings are deduced giving evidence for the conjecture that they must be $ V$-rings. We also generalize an example of Faith by showing that a subring of an infinite dimensional full linear ring, which contains the socle of that ring is never a left $ V$-ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48

Retrieve articles in all journals with MSC: 16A48

Additional Information

Keywords: Maximal submodule, principal ideal ring, simple ring, $ V$-ring
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society